MathSciNet Relay Station
MathSciNet bibliographic data
MR959046 47A15 (46B20)
Read, C. J. The invariant subspace problem for a class of Banach spaces. II. Hypercyclic operators. Israel J. Math. 63 (1988), no. 1, 1–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement